Publication
Title
On quantum spaces of Lie algebras
Author
Language
English
Source (journal)
Proceedings of the American Mathematical Society. - Providence, R.I., s.a.
Publication
Providence, R.I. : 1993
ISSN
0002-9939
Volume/pages
119(1993), p. 407-414
ISI
A1993MA44500009
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Project info
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 03.12.2017
To cite this reference